Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

TB (Left Pleural Effusion), fever, mild pain in rib, taken medicines. How long for pain to go?

I am diagnosed with TB (Left Pleural Effusion ) and taking medicines continually since last 4 months. The amount of fluid has decreased and all other active symptoms are now gone away like fever etc. I still have mild pain in my rib (left). Can you tell me for how long is it going to pain like this? Will it stop or continue to pain forever? Thank You
Asked On : Sun, 20 May 2012
Answers:  1 Views:  224
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Pulmonologist 's  Response
Pleural Effusion is a very common presentation of TB. It is good that you are taking anti tubercular treatment regularly for last 4 months. You will have to continue the treatment for at least 2 months more under the supervision of your doctor. As you have shown good improvement with treatment you need not worry and the pain described by you will gradually disappear. This pain is mostlly due to pleural thickening which occurs as a result of healing or mild persisiting pleuritis which will subside with time and continuing treatment. You should do deep breathing exercises which will minimize the pleural thickening and help your lungs to expand.
Answered: Sun, 20 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor